Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2014, Article ID 490359, 8 pages
http://dx.doi.org/10.1155/2014/490359
Research Article

Fekete-Szegö Type Coefficient Inequalities for Certain Subclass of Analytic Functions and Their Applications Involving the Owa-Srivastava Fractional Operator

Civil Aviation College, Kocaeli University, Arslanbey Campus, 41285 İzmit, Kocaeli, Turkey

Received 7 November 2013; Accepted 28 January 2014; Published 13 March 2014

Academic Editor: Tohru Ozawa

Copyright © 2014 Serap Bulut. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Fekete and G. Szegö, “Eine bemerkung über ungerade schlichte funktionen,” Journal of the London Mathematical Society, vol. 8, pp. 85–89, 1933. View at Google Scholar
  2. H. R. Abdel-Gawad and D. K. Thomas, “The Fekete-Szegö problem for strongly close-to-convex functions,” Proceedings of the American Mathematical Society, vol. 114, no. 2, pp. 345–349, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. H. S. Al-Amiri, “Certain generalizations of prestarlike functions,” Australian Mathematical Society A, vol. 28, no. 3, pp. 325–334, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. J. H. Choi, Y. C. Kim, and T. Sugawa, “A general approach to the Fekete-Szegö problem,” Journal of the Mathematical Society of Japan, vol. 59, no. 3, pp. 707–727, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. A. Chonweerayoot, D. K. Thomas, and W. Upakarnitikaset, “On the Fekete-Szegö theorem for close-to-convex functions,” Institut Mathématique, vol. 66, pp. 18–26, 1992. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. M. Darus and D. K. Thomas, “On the Fekete-Szegö theorem for close-to-convex functions,” Mathematica Japonica, vol. 44, no. 3, pp. 507–511, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. M. Darus and D. K. Thomas, “On the Fekete-Szegö theorem for close-to-convex functions,” Mathematica Japonica, vol. 47, no. 1, pp. 125–132, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. S. Kanas and A. Lecko, “On the Fekete-Szegö problem and the domain of convexity for a certain class of univalent functions,” Folia Scientiarum, Universitatis Technicae Resoviensis, no. 10, pp. 49–57, 1990. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. F. R. Keogh and E. P. Merkes, “A coefficient inequality for certain classes of analytic functions,” Proceedings of the American Mathematical Society, vol. 20, pp. 8–12, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. W. Koepf, “On the Fekete-Szegö problem for close-to-convex functions,” Proceedings of the American Mathematical Society, vol. 101, no. 1, pp. 89–95, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. R. R. London, “Fekete-Szegö inequalities for close-to-convex functions,” Proceedings of the American Mathematical Society, vol. 117, no. 4, pp. 947–950, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. W. C. Ma and D. Minda, “A unified treatment of some special classes of univalent functions,” in Proceedings of the Conference on Complex Analysis (Tianjin, 1992), Conference on Proceedings Lecture Notes for Analysis, I, pp. 157–169, International Press, Cambridge, Mass, USA, 1994. View at MathSciNet
  13. D. Bansal, “Fekete-Szegö problem for a new class of analytic functions,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, Article ID 143095, 5 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. D. Bansal, “Upper bound of second Hankel determinant for a new class of analytic functions,” Applied Mathematics Letters, vol. 26, no. 1, pp. 103–107, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. G. Murugusundaramoorthy and N. Magesh, “Coefficient inequalities for certain classes of analytic functions associated with Hankel determinant,” Bulletin of Mathematical Analysis and Applications, vol. 1, no. 3, pp. 85–89, 2009. View at Google Scholar · View at MathSciNet
  16. T. H. MacGregor, “Functions whose derivative has a positive real part,” Transactions of the American Mathematical Society, vol. 104, pp. 532–537, 1962. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. V. Ravichandran, A. Gangadharan, and M. Darus, “Fekete-Szegö inequality for certain class of Bazilevic functions,” Far East Journal of Mathematical Sciences (FJMS), vol. 15, no. 2, pp. 171–180, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. S. Owa, “On the distortion theorems. I,” Kyungpook Mathematical Journal, vol. 18, no. 1, pp. 53–59, 1978. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. H. M. Srivastava and S. Owa, Univalent Functions, Fractional Calculus, and Their Applications, Halsted Press (Ellis Horwood Limited, Chichester); John Wiley and Sons, New York, NY, USA, 1989.
  20. S. Owa and H. M. Srivastava, “Univalent and starlike generalized hypergeometric functions,” Canadian Journal of Mathematics, vol. 39, no. 5, pp. 1057–1077, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet